Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5198, 4 pages

DOI:10.4236/apm.2011.13020

 

Periodic Solutions to Non-Autonomous Second-Order Dynamical Systems

 

An-Min Mao, Miao-Miao Yang

 

 

Copyright © 2011 An-Min Mao, Miao-Miao Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Mao and M. Yang, "Periodic Solutions to Non-Autonomous Second-Order Dynamical Systems," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 90-94. doi: 10.4236/apm.2011.13020.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.